On Hypersurfaces of Hessian Manifolds with Constant Hessian Sectional Curvature
Mehmet Bektas, M Yildirim & Mihriban K
Journal of Mathematics and Statistics, Volume 1, Issue 2, pp. 115–118 · doi.org/10.3844/jmssp.2005.115.118
Abstract
In this study, we give one instrinsic inequality for Riemannian hypersurfaces in Hessian manifolds and sufficient and necessary condition for such hypersurfaces to be totally geodesic.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response
About this article
Cite this article
Bektas, M., Yildirim, M. & K, M. (2005). On Hypersurfaces of Hessian Manifolds with Constant Hessian Sectional Curvature. Journal of Mathematics and Statistics, 1(2), 115–118. https://doi.org/10.3844/jmssp.2005.115.118
- Licence
- © Science Publications
- Issue
- Volume 1, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
